Allos (Cetirizine Dihydrochloride) is in form of tablets and antihistaminic agents. It is use for allergic skin conditions and inflammatory reactions.
It gives relief from allergy symptoms such as watery eyes, runny nose, itching eyes, sneezing, itching, and hives.
Allos ingredient Cetirizine is indicated in the following conditions like Atopic dermatitis, chronic idiopathic urticaria, Seasonal allergic rhinitis, etc.
It is manufactured by Adamjee Pharmaceuticals (Pvt) Ltd.
Each package contains 10 film coated tablets of 10mg. It is available in form of syrup 60ml.
Each film coated tablet contains:
Cetirizine Dihydrochloride B.P is equivalent to Cetirizine base 10 mg.
Dosage & Administration:
As directed by the Physician or a registered doctor.
For adults 1 tablet orally a day with a sufficient amount of liquid, the duration of medication depends on the types and severity of the disease.
There are some common side effects such as headache, nausea, diarrhea, and fatigue etc.
Rare side effects are severe allergic reactions such as swelling of face, throat and may fits, thoughts about committing suicide, etc.
if you notice any possible side effects go to the doctor promptly.
It (Cetirizine Dihydrochloride) is contraindicated in:
Patients’ hypersensitivity to the drug.
If you are pregnant and breastfeeding.
Special Warnings & Side Effects:
Take extra precautions if you are an epileptic patient.
Do not exceed or increase your dosage by yourself.
To be sold only on the prescription of a registered medical practitioner.
Protect from light.
Store in a dry place below 30°C.
Keep out of the reach of children.
Manufacturer & where to Buy:
If you have any queries about the Allos tablet, Please contact the manufacturer’s company. This is a link to the manufactured below:
You can buy online Allos at the links below: